MathSciNet Relay Station
MathSciNet bibliographic data
MR152606 (27 #2582) 22.50 (22.70)
Wang, Hsien-Chung On the deformations of lattice in a Lie group. Amer. J. Math. 85 1963 189–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement